# SDR AALA20141021004

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 63,755 hours, 8,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT ASSEMBLY FOR SEAT 22C.  OPERATIONS CHECKED NORMAL.
